# SDR IXXA05SMN12S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Antenna
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, 2 CRACKS ON DOPPLER ANTENNA FRAME, STA -99.000 TO  STA -131.000.  REMOVED CRACKED CAP IAW DC-8 SRM 53-1-0 PAGE 1, DC-8 SRM 51-1-21 PAGE 1,  IAW DWG 5616101.  PERFORMED HEAT TREATMENT IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  CLEANED, TREATED, PRIMED AREA AND NEW CAP IAW DC-8 SRM 51-1-8B.  INSTALLED NEW CAP IAW DC-8 SRM 51-1-21 PAGE 1.
